Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects anti-depressants

Posted by clight on February 26, 2004, at 9:21:17

In reply to Re: side effects anti-depressants allinmymind, posted by crazychickuk on February 26, 2004, at 2:50:58

I experienced heart palpatations on paxil and zoloft. However, Lexapro has not given me palpatations. I think Lexapro has fewer side effects all together. You might give it a try.

CLight


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:clight thread:317562
URL: http://www.dr-bob.org/babble/20040223/msgs/317849.html